MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG CONFIRMATORY TEST; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ROCHE DIAGNOSTICS ELECSYS HBSAG CONFIRMATORY TEST; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 09127127190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e 801 is (b)(6).The patient samples are not available for investigation.Patient 1's new sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable hbsag confirmatory elecsys results from two patient samples tested on the cobas e 801 module.The reporter stated that the patients are considered to be negative for hepatitis b.Sample 1: on (b)(6) 2023: patient 1: the hbsag confirmatory result was 50.500% (positive).The result of the hepatitis b virus polymerase chain reaction: hepatitis b virus - deoxyribose nucleic acid (hbvpcr: hbv-dna) test was "not detectable".On (b)(6) 2023: the hbsag confirmatory result was 21.200% (positive).Sample 2: on (b)(6) 2023: the hbsag confirmatory result was 28.500% (positive).
 
Additional Manufacturer Narrative
The investigation reviewed the calibration and quality control results.The results were within specifications.The cause of the event could not be determined as the patient samples were not available for investigation.The investigation did not identify a product problem.

Brand Name
ELECSYS HBSAG CONFIRMATORY TEST
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18977159
Report Number1823260-2024-00899
Device Sequence Number6279869
Product Code LOM
UDI-Device Identifier07613336175293
UDI-Public07613336175293
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
P990012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09127127190
Device Lot Number72911601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown